# SDR 06FDEA03231

- Difficulty date: September 8, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE LANDING GEAR TRUNNION FOUND CRACK.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-103511,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
